I had my third infusion yesterday. Prior to that I have been gradually improving. I'm slowly tapering the pred, down to 35 from 50. No setbacks as far as UC symptoms, but definitely starting to feel the nasty side effects from it. I bought my wife a Frankenstein cake the other day that said, "Sorry prednisone makes me a monster!" LOL. Anyway, this week has been great... down to about
5-6 bm's a day. Still a ways to go but so much better than I was. While I was getting my infusion I started to feel that uneasiness in the belly that we all get. I was up a lot through the night and had a really crappy morning. Things are settling down a little now, but I'm wondering if my body is trying to fight off the Remicade. Mainly I keep going back to when I was in the hospital they ran tests and said my body is low on proteins which made them think I was not "holding" on to the Remicade long enough, if that makes any sense.
I know Remicade causes certain reactions, but I haven't seen where it can actually make the UC symptoms worse. Has anyone else experienced this?
37 YO male
diagnosed with left- sided UC 8/13
Lialda (4x a day) Stopped 5/30
Humira (3/26) Stopped 5/30
Uceris (5/12) Stopped 7/20
Primal Defense Ultra probiotic
Simponi started 7/25 ended 8/8
40 mg pred
150 mg Imuran
Cortifoam in the am
Post Edited (jacket fan) : 10/3/2014 12:53:28 PM (GMT-6)